New examples of Moser–Bernstein type problems for some nonlinear elliptic partial differential equations arising in geometry
Annales Fennici Mathematici, Tome 46 (2021) no. 2, pp. 781-794
Cet article a éte moissonné depuis la source Journal.fi
A family of nonlinear partial differential equations of divergence form is considered. Each one is the Euler-Lagrange equation of a natural Riemaniann variational problem of geometric interest. New uniqueness results for the entire solutions of these equations on a parabolic Riemaniann manifold of arbitrary dimension are given. In particular, several Moser-Bernstein type theorems are proved.
Keywords:
Nonlinear PDE of divergence form, uniqueness of entire solutions, parabolic Riemannian manifold
Affiliations des auteurs :
Alfonso Romero 1 ; Rafael M. Rubio 2 ; Juan J. Salamanca 3
@article{AFM_2021_46_2_a12,
author = {Alfonso Romero and Rafael M. Rubio and Juan J. Salamanca},
title = {New examples of {Moser{\textendash}Bernstein} type problems for some nonlinear elliptic partial differential equations arising in geometry},
journal = {Annales Fennici Mathematici},
pages = {781--794},
year = {2021},
volume = {46},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a12/}
}
TY - JOUR AU - Alfonso Romero AU - Rafael M. Rubio AU - Juan J. Salamanca TI - New examples of Moser–Bernstein type problems for some nonlinear elliptic partial differential equations arising in geometry JO - Annales Fennici Mathematici PY - 2021 SP - 781 EP - 794 VL - 46 IS - 2 UR - http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a12/ LA - en ID - AFM_2021_46_2_a12 ER -
%0 Journal Article %A Alfonso Romero %A Rafael M. Rubio %A Juan J. Salamanca %T New examples of Moser–Bernstein type problems for some nonlinear elliptic partial differential equations arising in geometry %J Annales Fennici Mathematici %D 2021 %P 781-794 %V 46 %N 2 %U http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a12/ %G en %F AFM_2021_46_2_a12
Alfonso Romero; Rafael M. Rubio; Juan J. Salamanca. New examples of Moser–Bernstein type problems for some nonlinear elliptic partial differential equations arising in geometry. Annales Fennici Mathematici, Tome 46 (2021) no. 2, pp. 781-794. http://geodesic.mathdoc.fr/item/AFM_2021_46_2_a12/